# SDR A6WA201040208

- Difficulty date: March 14, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 17,064 hours, 15,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Te Flap Roller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP ALIGNMENT ROLLER FITTING IS CHAFED.  BLENDED, ROTOPENNED, TOP COATED AREA IAW REO 601R-57-53-787.
